# SDR HNAA2019111400364

- Difficulty date: November 11, 2019
- Submitted: November 14, 2019
- Operation: Air carrier
- Aircraft: N620AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145102
- Aircraft time: 47,129 hours, 43,183 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER T/O, IN FLIGHT, STRONG CHEMICAL ODOR IN COCKPIT, LASTED WHOLE FLIGHT....FIX: RAN ENGINES WITH BLEEDS AND PACKS FOR 20 MINUTES.CLEANED RECIRC FAN INLET SCREENS AS  REQ NO ODOR NOTED AT THIS TIME.OK FOR SERVICE.SEE SEQ IN WORK PACKAGE DATED 11/11/19 FOR T/S.
